# SDR VQIA2017F00062

- Difficulty date: November 9, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 6787
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 11/09/2017 ACFT N283VA AN A320 OPERATED BY VIRGIN AMERICA WITH 6698 FLT HOURS AND 2307 CYCLES OPERATING FLIGHT VX1047 SFO - OGG HAD THE FOLLOWING WRITE-UPS:  FWD CARGO SMOKE ECAM, AFT CARGO SMOKE ECAM, CARGO FIRE BOTTLE NR 1 WAS DISCHARGED.  CREW RETURNED TO SFO OUT OF PRECAUTION AND LANDED SAFELY.  NO EVIDENCE OF SMOKE OR FIRE WERE FOUND ON EITHER PIT.  RESOLUTIONS CONSISTED OF FIRE BOTTLE, REDUCER, SQUIB AND DIAPHRAGM REPLACEMENT ALONG WITH ALL SMOKE DETECTORS FOR FWD AND AFT PIT REPLACED.  WIRING CHECK FROM 5WX AND 6WX SWITCHES TO FIRE EXTINGUISHER 4015WX REF AWM 26-23-01 P049 AND 26-23-02 P025 WAS PERFORMED TO CONFIRM SYS INTEGRITY, NO DEFECTS WERE FOUND.  SEE ATTACHMENTS FOR FULL BREAKDOWN OF WORK PERFORMED.  A/C WAS ETOPS RESTRICTED TO ENSURE NO FURTHER ISSUES WITH THE SMOKE DETECTION SYS.  NO FURTHER REPORTS ON SUBSEQUENT FLIGHTS.  ACCORDING TO THE OPERATOR`S RECORDS, ALL AIRWORTHINESS DIRECTIVES, SERVICE BULLETINS, STC`S AND PMA`S ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERTIFICATE AND ASSOCIATED REGULATORY REQUIREMENTS.
